# SDR GTIA2021112636144

- Difficulty date: November 25, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 8,691 hours, 3,710 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER WEEKLY R2 AND L2 DOORS EMER ASSIST BOTTLE REQ SERVICE.-SERVICED R2 AND L2 DOORS EMER ASSIST BOTTLE IAW AMM 52-10-00.
